# SDR DXTA2009120703882

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N179QS
- Make and model: Beech 400A
- Aircraft serial: RK578
- Aircraft time: 250 hours, 242 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 45AS38401011
- Part serial: 3478
- Condition: Defective
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CAPTAIN'S LT BRAKE PEDAL WENT ALL THE WAY TO STOP WHILE ATTEMPTING BRAKE APPLICATION, WITHOUT BRAKE EFFECTIVENESS.  MADE 2 ATTEMPTS W/O SUCCESS.  CO-PILOT BRAKES WORKED AND STOPPED ACFT. CAPT SIDE BRAKES REGAINED EFFECTIVENESS SHORTLY THEREAFTER. RETURNED TO FBO.  FOUND PILOTS LT MASTER BRAKE CYL DEFECTIVE.  REMOVED DEFECTIVE CYL. INSTALLED O/H CYL.  OPS & LEAK CK GOOD, WORK DONE IAW MM CHAPTER 32-40-00.
